MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1081-1206(10)61577-3

Медицинская библиотека · Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology · 2004

Intravenous desensitization to allopurinol in a heart transplant patient with gout.

Schumacher Michael J, Copeland Jack G

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Oral desensitization with allopurinol presents a problem for patients with allopurinol hypersensitivity and gout that needs to be controlled rapidly. To our knowledge, only 1 case report of intravenous (i.v.) desensitization has been previously published.

OBJECTIVE

To present a case report of a patient with cutaneous reactions to allopurinol who underwent i.v. allopurinol desensitization.

METHODS

Intravenous infusion of allopurinol was performed using an escalating, 19-dose protocol.

RESULTS

No adverse reactions were precipitated by 2 i.v., escalating dose procedures, allowing continuation of effective treatment of the patient's hyperuricemia.

CONCLUSIONS

This case of safe and effective desensitization with allopurinol by the i.v. route should emphasize the need for a trial of this protocol in additional patients in whom rapid desensitization would be advantageous.

Для цитирования: Schumacher Michael J, Copeland Jack G. Intravenous desensitization to allopurinol in a heart transplant patient with gout.. Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology. 2004. DOI: 10.1016/s1081-1206(10)61577-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.